# SDR FDEA202110082564

- Difficulty date: October 8, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE (TAIL CONE) BULKHEAD, STA Y 2163, LOWEST STIFFENER CRACKED AT RHS   OUTBD EDGE. 0004002951 : RODRIGUEZ, HECTOR   - 08-NOV-2021 06:52  INSTALLED STIFFENER AND SUPPORT -19 ON LOWER R/H SIDE OUTBOARD EDGE OF AFT   FUSELAGE BULKHEAD (TAIL CONE) AT STA 2163 REF MD-11 SRM 53-80-02-2R FIG 201,SHEET 7.
